Journal de Mathématiques, Pures Et Appliquées, Vol. 3: Quatrième Série; Année 1887 (Classic Reprint) by Joseph LiouvilleJournal de Mathématiques, Pures Et Appliquées, Vol. 3: Quatrième Série; Année 1887 (Classic Reprint) by Joseph Liouville

Journal de Mathématiques, Pures Et Appliquées, Vol. 3: Quatrième Série; Année 1887 (Classic Reprint)

byJoseph Liouville

Paperback | November 19, 2018 | French

Pricing and Purchase Info

$24.95

Earn 125 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about

Excerpt from Journal de Mathématiques, Pures Et Appliquées, Vol. 3: Quatrième Série; Année 1887

Si la fonction F(w, y, admet la période 20. Par rapport à c et la période par rapport a y.

About the Publisher

Forgotten Books publishes hundreds of thousands of rare and classic books. Find more at www.forgottenbooks.com

This book is a reproduction of an important historical work. Forgotten Books uses state-of-the-art technology to digitally reconstruct the work, preserving the original format whilst repairing imperfections present in the aged copy. In rare cases, an imperfection in the original, such as a blemish or missing page, may be replicated in our edition. We do, however, repair the vast majority of imperfections successfully; any imperfections that remain are intentionally left to preserve the state of such historical works.
Title:Journal de Mathématiques, Pures Et Appliquées, Vol. 3: Quatrième Série; Année 1887 (Classic Reprint)Format:PaperbackDimensions:502 pages, 9 × 6 × 1.01 inPublished:November 19, 2018Publisher:FB&C LtdLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:0259124230

ISBN - 13:9780259124238

Look for similar items by category:

Reviews